MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT
Model Number TYY-NNNNM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient developed severe pain after reconstruction of the joint with tmj devices.The patient's allergy tests (ltt, melisa) confirmed that the patient is highly reactive to nickel.Thus, the surgeon removed the patient's devices and plans to replace all-titanium tmj devices soon.
 
Event or Problem Description
The surgeon removed the patient's tmj devices due to material sensitivity.

Brand Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Common Device Name
TEMPOROMANDIBULAR JOINT IMPLANT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key11739658
Report Number2031049-2021-00028
Device Sequence Number14411252
Product Code LZD
UDI-Device IdentifierB004TYYNNNNM0
UDI-Public+B004TYYNNNNM0/$$7W45048
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model NumberTYY-NNNNM
Device Catalogue NumberTYY-NNNNM
Device Lot NumberW45048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR